Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Bifurcation Analysis of a Mathematical Model for Malaria Transmission

Bifurcation Analysis of a Mathematical Model for Malaria Transmission http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png SIAM Journal on Applied Mathematics CrossRef

Bifurcation Analysis of a Mathematical Model for Malaria Transmission

SIAM Journal on Applied Mathematics , Volume 67 (1): 24-45 – Jan 1, 2006
Loading next page...
 
/lp/crossref/bifurcation-analysis-of-a-mathematical-model-for-malaria-transmission-7OJF2zOUA0

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0036-1399
DOI
10.1137/050638941
Publisher site
See Article on Publisher Site

Abstract

Journal

SIAM Journal on Applied MathematicsCrossRef

Published: Jan 1, 2006

There are no references for this article.